# SDR C2XAO8SH006

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 14,024 hours, 7,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CARGO DOOR CUT OUT LOWER SECTION HAS VARIOUS AREAS OF CORROSION.  MX REMOVED AND REPLACED CUTOUT LOWER BEAM IAW EMB 145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
